# SDR COMA0560577

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,007 hours, 16,939 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4997 - FLAPS FAIL CAUTION.  CLEANED AND LUBRICATED RT WING FLEX DRIVE CABLES.
